# SDR AALA20120925006

- Difficulty date: September 25, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,604 hours, 14,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRUCTURE RIGHT TRANSITION PANEL CORRODED AT STATIONS 727+4 TO 767.  INSTALLED RIGHT TRANSITION PANEL FROM STATIONS 727+4 TO 767 PER SRM 53-00-53-2R AND AARD 51-10-05 R1.
